# SDR 95ZZZX936

- Difficulty date: February 6, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N51RW
- Make and model: Cessna 421B
- Aircraft serial: 421B0900
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Idler Bellcrank
- Part number: 08411066
- Condition: Broken
- Location: Inbd Rt Mlg Dr
- Part time: 4,576 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POST-FLIGHT INSPECTION REVEALED INBOARD RIGHT MLG DOOR NOT RETRACTED.  NOTED IDLER BELLCRANK BROKEN IN TWO.  SUSPECT CRACK WAS DUE TO METAL FATIGUE FROM THE TENSION ON THE LINKAGE AND VIBRATION.  INSPECTION OF GEAR REVEALED NO OTHER DEFECTS.
